# SDR SWIA201334177

- Difficulty date: July 23, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 29,130 hours, 23,555 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAILS WITH CORROSION AROUND SCREW HOLES FROM FS559+80 TO FS621.0 RBL27.00, RBL9.00, LBL9.00, LBL27.00.  C-CHECK REPLACED SEAT TRACKS FROM FS559+80 TO FS621.0 AT RBL9.00, LBL9.00, LBL27.00, & RBL27.00 IAW REO.
